# SDR CALA9801795

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN LT ELEVATOR UPPER TRAILING EDGE SKIN BETWEEN STATIC WICKS.  THE CORROSION WAS REMOVED, DOUBLERS WERE INSTALLED IAW SRM 55-20-03.
